# SDR USAA2011072600014

- Difficulty date: July 17, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR66 TO FR66 - 6 INCHES, -Y465.  REPLACED FLOORBEAM BETWEEN FR66 TO FR66 - 6 INCHES, -Y465 IAW A319 SRM 51-72-11.
